1. Registering for the Forum

    We require a human profile pic upon registration on this forum.

    After registration is submitted, you will receive a confirmation email, which should contain a link to confirm your intent to register for the forum. At this point, you will not yet be registered on the forum.

    Our Support staff will manually approve your account within 24 hours, and you will get a notification. This is to prevent the many spam account signups which we receive on a daily basis.

    If you have any problems completing this registration, please email support@jackkruse.com and we will assist you.

Migraine reaction to amino acid supplements

Discussion in 'Ask Jack' started by Lyndra, Jan 19, 2013.

  1. Lyndra

    Lyndra Gold

    I get a mild migraine when I have tried taking any number of amino acid compounds or derivatives - such as BCAAs and acetyl-l-carnitine. Also happened with a supplement my naturapath recommended that had a bunch of stuff in it so no telling what did it (l-glutamine, taurine, l-theanine, 5-htp, n-acetyltyrosine).

    Might this be a sign of poor mitochondrial function? I have no recent labs but back in September, HDL was 76, Vitamin D was 90, but DHEA-S was low.
     
  2. Jack Kruse

    Jack Kruse Administrator

    Clear indication your mitochondria are not ready for prime time.........You need to follow the Mitochondrial Rx like clock work until this goes away.
     

Share This Page